Journal article icon

Journal article

Modeling transport through an environment crowded by a mixture of obstacles of different shapes and sizes

Abstract:

Many biological environments are crowded by macromolecules, organelles and cells which can impede the transport of other cells and molecules. Previous studies have sought to describe these effects using either random walk models or fractional order diffusion equations. Here we examine the transport of both a single agent and a population of agents through an environment containing obstacles of varying size and shape, whose relative densities are drawn from a specified distribution. Our simula...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.physa.2015.12.123

Authors


Ellery, AJ More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Simpson, MJ More by this author
Publisher:
Elsevier B.V. Publisher's website
Journal:
Physica A: Statistical Mechanics and its Applications Journal website
Volume:
449
Pages:
74-84
Publication date:
2016-01-06
DOI:
ISSN:
0378-4371
URN:
uuid:bd18b0a8-623c-473d-a83f-33a5e22fb1e6
Source identifiers:
610634
Local pid:
pubs:610634

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP